# SDR DLL15971727

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 2830 · Fuel Dump System
- Part: Valve Actuator
- Part number: 1561303
- Condition: Failed
- Location: Lt Wing
- Component: 1561303
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

2L FUEL JETTISION VALVE DID NOT OPEN FOR JETTISION.  VALVE ACTUATOR REPLACED, OPS OK.
